# SDR 96ZZZM1169

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010488
- Condition: Cracked
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LSE - NR 3 MAIN WHEEL ASSY HALF FAILED, AN 8 INCH PORTION OF THE BEAD RIM CRACKED OUT.  REMOVED AND REPLACED NR 3 WHEEL AND TIRE ASSY.
